Alert archive / North Carolina / Flash Flood Warnings in 2019

Flash Flood Warning 29, NWS Raleigh, NC

September 5, 20196 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 5, 2019, 9:30 PM EDT for 6 counties in North Carolina. It was in force for 12 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2019, 9:30 PM EDT (01:30 UTC)
Expired
Sep 6, 2019, 9:30 AM EDT
In force
12 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 9:38 PM EDTFLASH FLOOD4 Wsw Clinton, NCBASS LAKE ROAD WASHED OUT.
Sep 5, 10:15 PM EDTFLASH FLOOD1 W Princeton, NCPRINCETON POLICE OFFICER REPORTED WATER IN ROADWAY NEAR THE ELEMENTARY SCHOOL.
Sep 5, 10:20 PM EDTFLASH FLOOD4 Nw Lucama, NCFLOODING ON ROADWAY CAUSED BY CREEK NEAR BY ON I-95 MILE MARKER 115.
Sep 5, 10:40 PM EDTFLASH FLOOD2 Sse Pine Level, NCVERY HIGH WATER IN THE AREA. NEAR COUNTRY STORE RD & BIZZEL GROVE CHURCH RD.
Sep 6, 12:00 AM EDTFLASH FLOOD1 Ese Clinton, NCA TOTAL OF 15 ROADS ARE CLOSED DUE TO FLOODING ON THE ROADWAY ACROSS SAMPSON COUNTY.
Sep 6, 12:20 AM EDTFLASH FLOOD8 N Turkey, NCMULTIPLE AREAS OF I 40 HAVE FLOODING ON THE ROADWAY. MAINLY NEAR EXIT 359 AND EXIT 355.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WGUS52 KRAH 060130
FFWRAH
NCC051-085-101-163-191-195-060730-
/O.NEW.KRAH.FF.W.0029.190906T0130Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
930 PM EDT Thu Sep 5 2019

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Wayne County in central North Carolina...
  Sampson County in central North Carolina...
  Eastern Harnett County in central North Carolina...
  Cumberland County in central North Carolina...
  Wilson County in central North Carolina...
  Johnston County in central North Carolina...

* Until 330 AM EDT Friday

* At 928 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Two to five inches of rain has already fallen since 
  400 pm, and an additional two to four inches of rain is possible 
  through 330 am. Flooding is expected. 

* Some locations that will experience flooding include...
  Fayetteville, Goldsboro, Smithfield, Clinton, Lillington, Fort
  Bragg, Wilson, Clayton, Dunn and Mount Olive.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3485 7850 3484 7891 3489 7893 3504 7909
      3519 7910 3552 7871 3582 7826 3573 7820
      3585 7790 3584 7785 3587 7783 3583 7776
      3573 7772 3568 7766 3557 7782 3518 7783
      3519 7816 3474 7820 3471 7811 3456 7825

$$

GIH
4 follow-up statements
766 
WGUS72 KRAH 060544
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
144 AM EDT Fri Sep 6 2019

NCC051-085-101-163-191-195-060730-
/O.CON.KRAH.FF.W.0029.000000T0000Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-Harnett NC-Cumberland NC-Wilson NC-Johnston NC-
144 AM EDT Fri Sep 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
WAYNE...SAMPSON...EASTERN HARNETT...CUMBERLAND...WILSON AND JOHNSTON
COUNTIES...

At 139 AM EDT, Doppler radar indicated heavy rain across the warned 
area. Two to four inches of rain have fallen. Law enforcement have 
reported numerous road closures across Johnston and Sampson Counties 
due to high water.  In addition, Sampson County officials reported 
that McArthur Ln and Bass Lake Rd near Clinton are washed out.

Some locations that will experience flooding include...
Fayetteville, Goldsboro, Smithfield, Clinton, Lillington, Fort Bragg,
Wilson, Clayton, Dunn and Mount Olive.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3485 7850 3484 7891 3489 7893 3504 7909
      3519 7910 3552 7871 3582 7826 3573 7820
      3585 7790 3584 7785 3587 7783 3583 7776
      3573 7772 3568 7766 3557 7782 3518 7783
      3519 7816 3474 7820 3471 7811 3456 7825

$$

BLS
241 
WGUS72 KRAH 060720
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
320 AM EDT Fri Sep 6 2019

NCC051-085-060729-
/O.CAN.KRAH.FF.W.0029.000000T0000Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Cumberland NC-
320 AM EDT Fri Sep 6 2019

...THE FLASH FLOOD WARNING FOR EASTERN HARNETT AND CUMBERLAND
COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
      3520 7864 3534 7853 3552 7871 3582 7826
      3573 7820 3584 7790 3584 7785 3587 7783
      3586 7781 3568 7766 3557 7782 3518 7783
      3519 7816 3474 7820 3471 7811 3456 7825

$$

NCC101-163-191-195-060730-
/O.CON.KRAH.FF.W.0029.000000T0000Z-190906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-Wilson NC-Johnston NC-
320 AM EDT Fri Sep 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
WAYNE...SAMPSON...WILSON AND JOHNSTON COUNTIES...

At 319 AM EDT, local law enforcement reported flash flooding in the 
warned area. Two to four inches of rain have fallen. Law enforcement 
have reported numerous road closures across Johnston and Sampson 
Counties due to high water.  In addition, Sampson County officials 
reported that McArthur Ln and Bass Lake Rd near Clinton are washed 
out.

Some locations that will experience flooding include...
Goldsboro, Smithfield, Clinton, Wilson, Clayton, Mount Olive, Benson,
Elm City, Fremont and Walnut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
      3520 7864 3534 7853 3552 7871 3582 7826
      3573 7820 3584 7790 3584 7785 3587 7783
      3586 7781 3568 7766 3557 7782 3518 7783
      3519 7816 3474 7820 3471 7811 3456 7825

$$

BLS
199 
WGUS52 KRAH 060727
FFWRAH
NCC101-163-191-195-061330-
/O.EXT.KRAH.FF.W.0029.000000T0000Z-190906T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
327 AM EDT Fri Sep 6 2019

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Wayne County in central North Carolina...
  Sampson County in central North Carolina...
  Wilson County in central North Carolina...
  Johnston County in central North Carolina...

* Until 930 AM EDT Friday

* At 322 AM EDT, local law enforcement officials reported flash 
  flooding and numerous road closures across the warned area due to 
  high water. Sampson County officials reported that McArthur Ln and 
  Bass Lake Rd near Clinton are washed out. Two to four inches of 
  rain have fallen, and periods of moderate rain will continue to 
  cause dangerous high water through this morning.

* Some locations that will experience flooding include...
  Goldsboro, Smithfield, Clinton, Wilson, Clayton, Mount Olive,
  Benson, Elm City, Fremont and Walnut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
      3520 7864 3534 7853 3552 7871 3582 7826
      3573 7820 3584 7790 3584 7785 3587 7783
      3586 7781 3568 7766 3557 7782 3518 7783
      3519 7816 3474 7820 3471 7811 3456 7825

$$

BLS
594 
WGUS72 KRAH 061330
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
930 AM EDT Fri Sep 6 2019

NCC101-163-191-195-061333-
/O.EXP.KRAH.FF.W.0029.000000T0000Z-190906T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-Wilson NC-Johnston NC-
930 AM EDT Fri Sep 6 2019

...THE FLASH FLOOD WARNING FOR WAYNE...SAMPSON...WILSON AND JOHNSTON
COUNTIES WILL EXPIRE AT 930 AM EDT...

Heavy rain associated with Hurricane Dorian ended across the area 
several hours ago. Streams and creeks which rose quickly from flash 
flooding last night have begun to recede. Larger rivers will still 
run high and fast into the weekend and then begin to recede.

Please be careful near lingering areas of high water and continue to 
heed any remaining road closures.

LAT...LON 3481 7845 3499 7864 3509 7867 3512 7864
      3520 7864 3534 7853 3552 7871 3582 7826
      3573 7820 3584 7790 3584 7785 3587 7783
      3586 7781 3568 7766 3557 7782 3518 7783
      3519 7816 3474 7820 3471 7811 3456 7825

$$

BLAES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 7:39 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 5, 7:39 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
739 PM EDT Thu Sep 5 2019

.SYNOPSIS...
The center of Hurricane Dorian will track northeast along the South
and North Carolina coast through early Friday afternoon. High
pressure will build in behind the cyclone on Friday night and
continue into the weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
As of 432 PM Thursday...

...Hurricane Dorian will continue to impact the area through
Friday afternoon...

Infrared satellite shows Dorian just off the coast of SC or about 40
miles east- southeast of Georgetown, SC with the latest advisory
from the National Hurricane Center showing maximum sustained winds
of 110 mph. Dorian is forecast to continue to move northeast and
almost parallel the SC/ NC coastline. Outer rain bands have already
been lashing central NC since this morning with a peak wind gust of
40 MPH reported at KFAY. Conditions will continue to deteriorate
today with the worst conditions occurring now through Friday
morning.

Dorian will slowly pick up speed as an upper level jet streak
strengthens over the Mid-Atlantic states. This can be seen on water
vapor in the form of cirrus streaming north from Dorian with
enhancement in the core of the jet streak. Rainfall rates will
continue to increase this evening as a RRQ works in tandem with
strong upper level diffluence over the eastern zones. By Friday
morning a shortwave will dive southeast over Michigan helping to
give Dorian a final nudge offshore with the primary heavy rainfall
axis also heading off the coast of North Carolina. Finally by Friday
afternoon rain will come to an end over the eastern zones with a
weak cold front sweeping across the zones.

Regarding the impacts of Hurricane Dorian, heavy rainfall and inland
flooding continues to be the biggest concern across central NC with
the primary threat being over the southeastern Coastal Plain. Across
parts of Sampson and Wayne counties expect totals of 7 to 10 inches
with decreasing amounts heading west. In general, along and
southeast of the Interstate 95 corridor expect totals of 4 to 8
inches, with totals of 1 to 4 inches forecast between U.S. 1 and
Interstate 95. The spatial distribution for wind will follow a
similar patter with max gusts potentially topping out around 60 MPH
across the far southeast, with gusts of 30 to 50 MPH possible
between U.S. 1 and Interstate 95. The tornado threat also remains
elevated to moderate across the Coastal Plain.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 425 PM Thursday...

With Hurricane Dorian moving away from the region, heights aloft
will rise on Saturday and the pressure gradient over NC will relax.
There may be some patchy fog in the northern coastal plain Saturday
morning as skies clear and winds likely go calm.  Models show a
surface trough over the southeast US that extends into NC, but
westerly flow aloft and a drier airmass will preclude any more than
some scattered cumulus on the coastal plain owing to saturated soil
and residual moisture. 1000-850 thicknesses of 1420m suggest highs
easily in the lower 90s southwest and upper 80s in the northeast.
Lows in the mid to upper 60s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 420 PM Thursday...

A cold front/surface trough is expected to linger across the Mid-
Atlantic region late weekend into early next week and stall across
the area. A series of hard to time disturbance are forecast to track
along the front during this time frame in a general west-northwest
mid level flow. Will continue some low end chance pops for Monday
through Thursday. The mid to upper level ridge centered to the
southwest of central NC is forecast to build back over the area by
Wednesday, which should help to push the main storm track back to
the north of the area.

High temperatures during the period will be highly dependent on the
placement of the surface boundary. For now will go with high temps
ranging from the lower to mid 80s across the far NE to the upper
80s/near 90 S/SW Sunday through Tuesday. High temps Wednesday are
expected to range from around 85-90 degrees. Low temps during the
period are expected to be in the mid to upper 60s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 740 PM Thursday...

24 Hour TAF Period: Hurricane Dorian will continue to draw closer
to the NC coast this evening and spread adverse aviation
conditions across central NC tonight. MVFR and IFR conditions
have overspread central NC and conditions will continue to
deteriorate as the center of the storm draws closer. Winds have
increased over the several hours with gusts near 40 kts at KFAY
over the past few hours and 25 to 30 kts at KRDU and KRWI. Winds
in these locations will increase over the next few hours and
peak from 03 to 09Z. Widespread IFR and LIFR conditions are
expected overnight across most of the area with better
conditions in the western Piedmont. An area of low stratus will
likely spread into the Triad overnight even as the main rain
shield stays east of the INT and GSO terminals. A period of
strong low level wind shear can also be expected overnight with
shear values up to 50-60 kts at 2000 feet. The strongest shear
will be focused across the east near the FAY and RWI terminals
with weaker shear toward RDU.

As the storm begins to depart on Friday morning, conditions will
improve from west to east beginning after daybreak Friday and
continuing during the mid morning to midday hours. A lingering
period of SCT-BKN stratus is possible into the afternoon hours
as some shallow moisture persists. Northwesterly winds will
gradually decrease but remain gusty up to 20kts at times in
the mid afternoon.

Long Term: A period of mainly fair weather and VFR conditions
is expected into early next week as a mainly westerly flow aloft
keeps central NC free of widespread adverse aviation
conditions.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday afternoon for NCZ011-026>028-
041>043-077-078-085-086-088-089.
Tropical Storm Warning for NCZ011-026>028-041>043-077-078-085-
086-088-089.
&&

SYNOPSIS...Blaes
NEAR TERM...Blaes/Ellis
SHORT TERM...BLS/BLaes
LONG TERM...Blaes/BSD
AVIATION...Blaes
Hazardous weather outlook, Sep 5, 7:34 AM EDT, 13 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
734 AM EDT Thu Sep 5 2019

NCZ011-026-041-077-085-086-061145-
Halifax-Franklin-Wake-Harnett-Scotland-Hoke-
734 AM EDT Thu Sep 5 2019

...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ007>010-024-025-040-073>076-083-084-061145-
Person-Granville-Vance-Warren-Orange-Durham-Chatham-Stanly-
Montgomery-Moore-Lee-Anson-Richmond-
734 AM EDT Thu Sep 5 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hurricane Dorian is expected to affect the area this afternoon
through Friday morning. Locally heavy rainfall may produce flooding
in urban and low- lying spots and in areas of poor drainage. Gusty
winds may blow around light outdoor objects and knock down tree
branches, producing isolated power outages.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ021>023-038-039-061145-
Forsyth-Guilford-Alamance-Davidson-Randolph-
734 AM EDT Thu Sep 5 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hurricane Dorian is expected to affect the area this afternoon
through Friday morning as it passes near or just off the North
Carolina coast. Sporadic gusty winds over the western Piedmont may
knock down tree branches and blow around loose outdoor objects.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ027-028-042-043-078-088-089-061145-
Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
734 AM EDT Thu Sep 5 2019

...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Sep 5, 6:43 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
643 PM EDT THU SEP 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TORNADO          SMITHFIELD              35.50N 78.34W
09/05/2019                   JOHNSTON           NC   PUBLIC

            TREES DOWN ON HOUSE. ROOF DAMAGE. NO
            INJURIES.

&&

CC
Local storm report, Sep 5, 7:05 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
705 PM EDT THU SEP 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TROPICAL STORM   1 SE FAYETTEVILLE       35.06N 78.88W
09/05/2019                   CUMBERLAND         NC   ASOS

            WIND GUST OF 50 MPH AT KFAY.

&&

CC
Local storm report, Sep 5, 8:21 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
821 PM EDT THU SEP 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      2 SE WILSON             35.72N 77.90W
09/05/2019                   WILSON             NC   911 CALL CENTER

            E MARKET ST & 9TH STREET CLOSED DUE TO
            FLOODING.

&&

CC
Local storm report, Sep 5, 8:25 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
825 PM EDT THU SEP 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      1 E WILSON              35.73N 77.90W
09/05/2019                   WILSON             NC   911 CALL CENTER

            ROAD CLOSED DUE TO FLOODING. W PINE ST/ N
            HERRING ST.

&&

CC
Local storm report, Sep 5, 8:31 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
831 PM EDT THU SEP 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      SMITHFIELD              35.51N 78.34W
09/05/2019                   JOHNSTON           NC   911 CALL CENTER

            STREET CLOSED DUE TO FLOODING. E MARKET ST /
            9TH.

&&

CC
Local storm report, Sep 5, 8:32 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT THU SEP 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      PINE LEVEL              35.51N 78.25W
09/05/2019                   JOHNSTON           NC   911 CALL CENTER

            STREET CLOSED DUE TO FLOODING. W PINE ST/ N
            HERRING ST.

&&

CC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 12:36 AM EDTAreal Flood AdvisoryRAHEdgecombe6 hr

Nearby

Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.